# SDR IPXA2017100322281

- Difficulty date: September 22, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 81,210 hours, 16,022 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA33483
- Condition: Corroded
- Location: Bs 541
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C,  LT AC BAY FRAME BS 541 HAS CORROSION LBL 30, Z-110.  REMOVED, FABRICATED, AND REPLACED THE FRAME IAW DWG ACA3348-3, AND SRM 51-35-01.
